MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-36-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Muscle/Tendon Damage (4532); Bursitis (4832)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 9 months post op the initial reverse tsa, this 83 y/o female patient developed pain over the last two weeks.Whenever she got in and out of van, she had to pull herself up to the seats using the right hand multiple times.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.Action taken: apply ice and heat packs.The outcome is continuing.No additional information.
 
Additional Manufacturer Narrative
Device evaluated by mfr: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the shoulder pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition [pulling with her arm on the replacement side] that impacts the performance of the device.It is well known that excessive activity and trauma affect joint replacements.Concomitant medical products: 300-01-10 - equinoxe humeral stem primary press fit 10mm, 320-10-00 - equinoxe reverse tray adapter plate tray +0, 320-31-36 - glenosphere, 36mm, 320-35-01 - small glenoid plate.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4(remove all from initial report-suspect device unknown), g4 (remove 501k from initial report-unknown), h6: clinical codes, impact code, type of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 
3523771140
MDR Report Key16029002
Report Number1038671-2022-01619
Device Sequence Number12173034
Product Code KWT
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-36-00
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight38 KG
Patient EthnicityNon Hispanic
Patient RaceWhite